Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (5): 1560-1564    DOI: 10.1088/1674-1056/17/5/005
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Mei symmetry and Mei conserved quantity of nonholonomic systems with unilateral Chetaev type in Nielsen style
Xie Jia-Fanga, Luo Shao-Kaib, Jia Li-Qunc
a Faculty of Science, Beijing Institute of Technology, Beijing 100081, China; b Institute of Mathematical Mechanics and Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China; c School of Science, Jiangnan University, Wuxi rm 214122, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn